YB
BannerBanner

gyno! need help plz guys

Author
Zohan..
Senior Member
  • Total Posts : 148
  • Reward points: 6435
  • Joined: 2009/03/23 12:10:22
  • Status: offline
2009/07/29 11:33:35 (permalink)
0

gyno! need help plz guys

finsihed a 10wk sus + deca cycle, 500sus pw and 400deca pw. im 9days into pct using tamoxifen- day 1 had 100mg i was going to do day 2-10 at 60mg and 11-21 at 40mg but ive woke up this morning and my right nipple is sore and puffy!
 
what should i increase the dosage to???
#1

8 Replies Related Threads

    Medichecks
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 11:54:20 (permalink)
    0
    Your best bet is to get an AI like letro or adex mate.

    As you're running deca there's a chance the nolva will only make the gyno worse, is a risk normally of estrogen rebound in pct with such cycles.
    #2
    Zohan..
    Senior Member
    • Total Posts : 148
    • Reward points: 6435
    • Joined: 2009/03/23 12:10:22
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 12:06:59 (permalink)
    0
    ive finsished the cycle now i no it stays in the system but thought nolva would of been ideal for pct. should i stop taking it altogether?
    #3
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 12:48:50 (permalink)
    0
    It's hard to tell mate.
    The problem is, if the gyno is just estrogen related the nolva should help. If however the deca has something to do with it then it might make it worse.

    Id run the nolva at 60mg for another couple of days and try and get hold of an AI (letro would be prefered option imo). If it helps and subsides then you're fine, if not then you'll need to run the AI
    #4
    Zohan..
    Senior Member
    • Total Posts : 148
    • Reward points: 6435
    • Joined: 2009/03/23 12:10:22
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 13:46:59 (permalink)
    0
    cheers m8, ive been on to my source to see if he can get letro. i think it is deca related as ive never had gyno before and this is the first time ive used deca- and im 9days in to pct so its a bit coincidental.


    cheers buddy appreci8 that.
    #5
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 14:00:20 (permalink)
    0
    Yeah sounds like might be the deca then if have run test before mate. It's not uncommon with deca/tren/npp to get a rebound once pct starts as these meds can be more harsh on hpta.

    In that case don't touch the nolva for now IMO, get the letro asap and bang it in at 2.5mg/day for rest of pct (can throw in some clomid to further help recovery as well) and then taper off the letro

    #6
    Banjoman
    Universe Member
    • Total Posts : 254
    • Reward points: 2382
    • Joined: 2008/11/30 14:00:30
    • Location: Bluebell forrest.
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 14:28:49 (permalink)
    0
    get the letro asap and bang it in at 2.5mg/day for rest of pct (can throw in some clomid to further help recovery as well) and then taper off the letro

     
    Yep this is exactly what i intend on doing then using nolvo afterwards to stop rebound... Hope all goes well for you Zohan..

    "the injuries you carry are a reflection on how hard you train"
    #7
    Zohan..
    Senior Member
    • Total Posts : 148
    • Reward points: 6435
    • Joined: 2009/03/23 12:10:22
    • Status: offline
    Re:gyno! need help plz guys 2009/07/29 14:40:39 (permalink)
    0
    cheers guys just gotta get sum letro now- source has non.
    #8
    BissetA
    New Member
    • Total Posts : 10
    • Reward points: 387
    • Joined: 2009/07/31 21:20:46
    • Location: Worksop, Notts
    • Status: offline
    Re:gyno! need help plz guys 2009/08/02 20:08:36 (permalink)
    0
    I only ever have 100mg a day of Tamoxifin and don't deviate.
    In time the puffiness will go down, although I'd be thinking of a
    higher anabolic and lower androgenic cycle for a while to be sure!
    Still take 1 tamoxifin at the same time.
     
    Andy B

    There is no tomorrow, do it today.

    We never know what's round the corner 
    #9
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5